Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Characterizations of Tauberian operators and other semigroups of operators


Authors: M. Gonzalez and V. M. Onieva
Journal: Proc. Amer. Math. Soc. 108 (1990), 399-405
MSC: Primary 47B99; Secondary 47D05
MathSciNet review: 994777
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we present three characterizations of Tauberian operators in terms of: perturbations by compact operators, products with other operators, and restrictions to subspaces. We obtain also analogous characterizations for co-Tauberian operators and for other semigroups of operators related with the Tauberian and co-Tauberian ones.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B99, 47D05

Retrieve articles in all journals with MSC: 47B99, 47D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-0994777-8
PII: S 0002-9939(1990)0994777-8
Keywords: Tauberian operator, compact perturbation, ideal semigroup
Article copyright: © Copyright 1990 American Mathematical Society